Filters : "Alves, Claudianor Oliveira" Limpar

Filters



Refine with date range


  • Source: Communications on Pure and Applied Analysis. Unidade: ICMC

    Subjects: TEORIA DE MORSE, MÉTODOS VARIACIONAIS, EQUAÇÃO DE SCHRODINGER, EQUAÇÕES DIFERENCIAIS PARCIAIS ELÍTICAS DE 2ª ORDEM

    PrivateOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALVES, Claudianor Oliveira e NEMER, Rodrigo Cohen Mota e SOARES, Sérgio Henrique Monari. The use of the Morse theory to estimate the number of nontrivial solutions of a nonlinear Schrödinger equation with a magnetic field. Communications on Pure and Applied Analysis, v. 20, n. Ja 2021, p. 449-465, 2021Tradução . . Disponível em: https://doi.org/10.3934/cpaa.2020276. Acesso em: 02 jul. 2022.
    • APA

      Alves, C. O., Nemer, R. C. M., & Soares, S. H. M. (2021). The use of the Morse theory to estimate the number of nontrivial solutions of a nonlinear Schrödinger equation with a magnetic field. Communications on Pure and Applied Analysis, 20( Ja 2021), 449-465. doi:10.3934/cpaa.2020276
    • NLM

      Alves CO, Nemer RCM, Soares SHM. The use of the Morse theory to estimate the number of nontrivial solutions of a nonlinear Schrödinger equation with a magnetic field [Internet]. Communications on Pure and Applied Analysis. 2021 ; 20( Ja 2021): 449-465.[citado 2022 jul. 02 ] Available from: https://doi.org/10.3934/cpaa.2020276
    • Vancouver

      Alves CO, Nemer RCM, Soares SHM. The use of the Morse theory to estimate the number of nontrivial solutions of a nonlinear Schrödinger equation with a magnetic field [Internet]. Communications on Pure and Applied Analysis. 2021 ; 20( Ja 2021): 449-465.[citado 2022 jul. 02 ] Available from: https://doi.org/10.3934/cpaa.2020276
  • Source: Communications on Pure & Applied Analysis. Unidade: IME

    Subjects: EQUAÇÕES DIFERENCIAIS PARCIAIS ELÍTICAS, MÉTODOS VARIACIONAIS

    PrivateOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALVES, Claudianor Oliveira e FIGUEIREDO, Giovany Malcher e SICILIANO, Gaetano. Ground state solutions for fractional scalar field equations under a general critical nonlinearity. Communications on Pure & Applied Analysis, v. 18, n. 5, p. 2199-2215, 2019Tradução . . Disponível em: http://dx.doi.org/10.3934/cpaa.2019099. Acesso em: 02 jul. 2022.
    • APA

      Alves, C. O., Figueiredo, G. M., & Siciliano, G. (2019). Ground state solutions for fractional scalar field equations under a general critical nonlinearity. Communications on Pure & Applied Analysis, 18( 5), 2199-2215. doi:10.3934/cpaa.2019099
    • NLM

      Alves CO, Figueiredo GM, Siciliano G. Ground state solutions for fractional scalar field equations under a general critical nonlinearity [Internet]. Communications on Pure & Applied Analysis. 2019 ; 18( 5): 2199-2215.[citado 2022 jul. 02 ] Available from: http://dx.doi.org/10.3934/cpaa.2019099
    • Vancouver

      Alves CO, Figueiredo GM, Siciliano G. Ground state solutions for fractional scalar field equations under a general critical nonlinearity [Internet]. Communications on Pure & Applied Analysis. 2019 ; 18( 5): 2199-2215.[citado 2022 jul. 02 ] Available from: http://dx.doi.org/10.3934/cpaa.2019099
  • Unidade: ICMC

    Subjects: TEORIA DE MORSE, MÉTODOS VARIACIONAIS, EQUAÇÃO DE SCHRODINGER, EQUAÇÕES NÃO LINEARES

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      NEMER, Rodrigo Cohen Mota. Resultados de multiplicidade para equações de Schrödinger com campo magnético via teoria de Morse e topologia do domínio. 2013. Tese (Doutorado) – Universidade de São Paulo, São Carlos, 2013. Disponível em: http://www.teses.usp.br/teses/disponiveis/55/55135/tde-03012014-145233/. Acesso em: 02 jul. 2022.
    • APA

      Nemer, R. C. M. (2013). Resultados de multiplicidade para equações de Schrödinger com campo magnético via teoria de Morse e topologia do domínio (Tese (Doutorado). Universidade de São Paulo, São Carlos. Recuperado de http://www.teses.usp.br/teses/disponiveis/55/55135/tde-03012014-145233/
    • NLM

      Nemer RCM. Resultados de multiplicidade para equações de Schrödinger com campo magnético via teoria de Morse e topologia do domínio [Internet]. 2013 ;[citado 2022 jul. 02 ] Available from: http://www.teses.usp.br/teses/disponiveis/55/55135/tde-03012014-145233/
    • Vancouver

      Nemer RCM. Resultados de multiplicidade para equações de Schrödinger com campo magnético via teoria de Morse e topologia do domínio [Internet]. 2013 ;[citado 2022 jul. 02 ] Available from: http://www.teses.usp.br/teses/disponiveis/55/55135/tde-03012014-145233/
  • Source: Communications on Pure and Applied Analysis. Unidade: ICMC

    Subject: EQUAÇÕES DIFERENCIAIS PARCIAIS

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALVES, Claudianor Oliveira e MIYAGAKI, Olimpio Hiroshi e SOARES, Sérgio Henrique Monari. Multi-bump solutions for a class of quasilinear equations on R. Communications on Pure and Applied Analysis, v. 11, n. 2, p. 829-844, 2012Tradução . . Disponível em: http://dx.doi.org/10.3934/cpaa.2012.11.829. Acesso em: 02 jul. 2022.
    • APA

      Alves, C. O., Miyagaki, O. H., & Soares, S. H. M. (2012). Multi-bump solutions for a class of quasilinear equations on R. Communications on Pure and Applied Analysis, 11( 2), 829-844. doi:10.3934/cpaa.2012.11.829
    • NLM

      Alves CO, Miyagaki OH, Soares SHM. Multi-bump solutions for a class of quasilinear equations on R [Internet]. Communications on Pure and Applied Analysis. 2012 ; 11( 2): 829-844.[citado 2022 jul. 02 ] Available from: http://dx.doi.org/10.3934/cpaa.2012.11.829
    • Vancouver

      Alves CO, Miyagaki OH, Soares SHM. Multi-bump solutions for a class of quasilinear equations on R [Internet]. Communications on Pure and Applied Analysis. 2012 ; 11( 2): 829-844.[citado 2022 jul. 02 ] Available from: http://dx.doi.org/10.3934/cpaa.2012.11.829
  • Source: Journal of Mathematical Analysis and Applications. Unidade: ICMC

    Subject: EQUAÇÕES DIFERENCIAIS PARCIAIS

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALVES, Claudianor Oliveira e SOUTO, Marco Aurélio Soares e SOARES, Sérgio Henrique Monari. Schrödinger-poisson equations without Ambrosetti-Rabinowitz condition. Journal of Mathematical Analysis and Applications, v. 377, n. 2, p. 584-592, 2011Tradução . . Disponível em: http://dx.doi.org/10.1016/j.jmaa.2010.11.031. Acesso em: 02 jul. 2022.
    • APA

      Alves, C. O., Souto, M. A. S., & Soares, S. H. M. (2011). Schrödinger-poisson equations without Ambrosetti-Rabinowitz condition. Journal of Mathematical Analysis and Applications, 377( 2), 584-592. doi:10.1016/j.jmaa.2010.11.031
    • NLM

      Alves CO, Souto MAS, Soares SHM. Schrödinger-poisson equations without Ambrosetti-Rabinowitz condition [Internet]. Journal of Mathematical Analysis and Applications. 2011 ; 377( 2): 584-592.[citado 2022 jul. 02 ] Available from: http://dx.doi.org/10.1016/j.jmaa.2010.11.031
    • Vancouver

      Alves CO, Souto MAS, Soares SHM. Schrödinger-poisson equations without Ambrosetti-Rabinowitz condition [Internet]. Journal of Mathematical Analysis and Applications. 2011 ; 377( 2): 584-592.[citado 2022 jul. 02 ] Available from: http://dx.doi.org/10.1016/j.jmaa.2010.11.031
  • Source: Mathematische Nachrichten. Unidade: ICMC

    Subject: EQUAÇÕES DIFERENCIAIS PARCIAIS

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALVES, Claudianor Oliveira e MIYAGAKI, Olimpio Hiroshi e SOARES, Sérgio Henrique Monari. On the existence and concentration of positive solutions to a class of quasilinear elliptic problems on R. Mathematische Nachrichten, v. 284, n. 14-15, p. 1784-1795, 2011Tradução . . Disponível em: http://dx.doi.org/10.1002/mana.200910092. Acesso em: 02 jul. 2022.
    • APA

      Alves, C. O., Miyagaki, O. H., & Soares, S. H. M. (2011). On the existence and concentration of positive solutions to a class of quasilinear elliptic problems on R. Mathematische Nachrichten, 284( 14-15), 1784-1795. doi:10.1002/mana.200910092
    • NLM

      Alves CO, Miyagaki OH, Soares SHM. On the existence and concentration of positive solutions to a class of quasilinear elliptic problems on R [Internet]. Mathematische Nachrichten. 2011 ; 284( 14-15): 1784-1795.[citado 2022 jul. 02 ] Available from: http://dx.doi.org/10.1002/mana.200910092
    • Vancouver

      Alves CO, Miyagaki OH, Soares SHM. On the existence and concentration of positive solutions to a class of quasilinear elliptic problems on R [Internet]. Mathematische Nachrichten. 2011 ; 284( 14-15): 1784-1795.[citado 2022 jul. 02 ] Available from: http://dx.doi.org/10.1002/mana.200910092
  • Source: Differential and Integral Equations. Unidade: ICMC

    Subject: EQUAÇÕES DIFERENCIAIS PARCIAIS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALVES, Claudianor Oliveira e FREITAS, Luciana Roze de e SOARES, Sérgio Henrique Monari. Indefinite quasilinear elliptic equations in exterior domains with exponential critical growth. Differential and Integral Equations, v. no/dez. 2011, n. 11-12, p. 1047-1062, 2011Tradução . . Acesso em: 02 jul. 2022.
    • APA

      Alves, C. O., Freitas, L. R. de, & Soares, S. H. M. (2011). Indefinite quasilinear elliptic equations in exterior domains with exponential critical growth. Differential and Integral Equations, no/dez. 2011( 11-12), 1047-1062.
    • NLM

      Alves CO, Freitas LR de, Soares SHM. Indefinite quasilinear elliptic equations in exterior domains with exponential critical growth. Differential and Integral Equations. 2011 ; no/dez. 2011( 11-12): 1047-1062.[citado 2022 jul. 02 ]
    • Vancouver

      Alves CO, Freitas LR de, Soares SHM. Indefinite quasilinear elliptic equations in exterior domains with exponential critical growth. Differential and Integral Equations. 2011 ; no/dez. 2011( 11-12): 1047-1062.[citado 2022 jul. 02 ]
  • Source: Electronic Journal of Differential Equations. Unidade: ICMC

    Subject: EQUAÇÕES DIFERENCIAIS PARCIAIS

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALVES, Claudianor Oliveira e SOARES, Sérgio Henrique Monari e SOUTO, Marco Aurélio Soares. Schrödinger-poisson equations with supercritical growth. Electronic Journal of Differential Equations, v. 2011, n. 1, p. 1-11, 2011Tradução . . Disponível em: http://ejde.math.txstate.edu/. Acesso em: 02 jul. 2022.
    • APA

      Alves, C. O., Soares, S. H. M., & Souto, M. A. S. (2011). Schrödinger-poisson equations with supercritical growth. Electronic Journal of Differential Equations, 2011( 1), 1-11. Recuperado de http://ejde.math.txstate.edu/
    • NLM

      Alves CO, Soares SHM, Souto MAS. Schrödinger-poisson equations with supercritical growth [Internet]. Electronic Journal of Differential Equations. 2011 ; 2011( 1): 1-11.[citado 2022 jul. 02 ] Available from: http://ejde.math.txstate.edu/
    • Vancouver

      Alves CO, Soares SHM, Souto MAS. Schrödinger-poisson equations with supercritical growth [Internet]. Electronic Journal of Differential Equations. 2011 ; 2011( 1): 1-11.[citado 2022 jul. 02 ] Available from: http://ejde.math.txstate.edu/
  • Source: Advances in Differential Equations,. Unidade: ICMC

    Subject: EQUAÇÕES DIFERENCIAIS PARCIAIS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALVES, Claudianor Oliveira e SOARES, Sérgio Henrique Monari. Multiplicity of positive solutions for a class of nonlinear Schrödinger equations. Advances in Differential Equations, v. 15, n. 11-12, p. 1083-1102, 2010Tradução . . Acesso em: 02 jul. 2022.
    • APA

      Alves, C. O., & Soares, S. H. M. (2010). Multiplicity of positive solutions for a class of nonlinear Schrödinger equations. Advances in Differential Equations,, 15( 11-12), 1083-1102.
    • NLM

      Alves CO, Soares SHM. Multiplicity of positive solutions for a class of nonlinear Schrödinger equations. Advances in Differential Equations,. 2010 ; 15( 11-12): 1083-1102.[citado 2022 jul. 02 ]
    • Vancouver

      Alves CO, Soares SHM. Multiplicity of positive solutions for a class of nonlinear Schrödinger equations. Advances in Differential Equations,. 2010 ; 15( 11-12): 1083-1102.[citado 2022 jul. 02 ]
  • Unidade: ICMC

    Subjects: ANÁLISE FUNCIONAL NÃO LINEAR, MÉTODOS VARIACIONAIS, EQUAÇÕES DIFERENCIAIS PARCIAIS

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FREITAS, Luciana Roze de. Existêcia e multiplicidade de soluçõe para uma classe de problemas quasilineares com crescimento críico exponencial. 2010. Tese (Doutorado) – Universidade de São Paulo, Sã Carlos, 2010. Disponível em: http://www.teses.usp.br/teses/disponiveis/55/55135/tde-18012011-145302/. Acesso em: 02 jul. 2022.
    • APA

      Freitas, L. R. de. (2010). Existêcia e multiplicidade de soluçõe para uma classe de problemas quasilineares com crescimento críico exponencial (Tese (Doutorado). Universidade de São Paulo, Sã Carlos. Recuperado de http://www.teses.usp.br/teses/disponiveis/55/55135/tde-18012011-145302/
    • NLM

      Freitas LR de. Existêcia e multiplicidade de soluçõe para uma classe de problemas quasilineares com crescimento críico exponencial [Internet]. 2010 ;[citado 2022 jul. 02 ] Available from: http://www.teses.usp.br/teses/disponiveis/55/55135/tde-18012011-145302/
    • Vancouver

      Freitas LR de. Existêcia e multiplicidade de soluçõe para uma classe de problemas quasilineares com crescimento críico exponencial [Internet]. 2010 ;[citado 2022 jul. 02 ] Available from: http://www.teses.usp.br/teses/disponiveis/55/55135/tde-18012011-145302/
  • Source: Journal of Differential Equations. Unidade: ICMC

    Subject: EQUAÇÕES DIFERENCIAIS PARCIAIS ELÍTICAS DE 2ª ORDEM

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALVES, Claudianor Oliveira e SOARES, Sérgio Henrique Monari. Nodal solutions for singularly perturbed equations with critical exponential growth. Journal of Differential Equations, v. 234, n. 2, p. 464-484, 2007Tradução . . Disponível em: http://dx.doi.org/10.1016/j.jde.2006.12.006. Acesso em: 02 jul. 2022.
    • APA

      Alves, C. O., & Soares, S. H. M. (2007). Nodal solutions for singularly perturbed equations with critical exponential growth. Journal of Differential Equations, 234( 2), 464-484. doi:10.1016/j.jde.2006.12.006
    • NLM

      Alves CO, Soares SHM. Nodal solutions for singularly perturbed equations with critical exponential growth [Internet]. Journal of Differential Equations. 2007 ; 234( 2): 464-484.[citado 2022 jul. 02 ] Available from: http://dx.doi.org/10.1016/j.jde.2006.12.006
    • Vancouver

      Alves CO, Soares SHM. Nodal solutions for singularly perturbed equations with critical exponential growth [Internet]. Journal of Differential Equations. 2007 ; 234( 2): 464-484.[citado 2022 jul. 02 ] Available from: http://dx.doi.org/10.1016/j.jde.2006.12.006
  • Source: Nonlinear Differential Equations and Applications : NoDEA. Unidade: ICMC

    Subjects: EQUAÇÕES DIFERENCIAIS PARCIAIS, MÉTODOS VARIACIONAIS

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALVES, Claudianor Oliveira e SOARES, Sérgio Henrique Monari. Existence and concentration of positive solutions for a class of gradient systems. Nonlinear Differential Equations and Applications : NoDEA, v. 12, n. Ja 2006, p. 437-457, 2006Tradução . . Disponível em: http://dx.doi.org/10.1007/s00030-005-0021-8. Acesso em: 02 jul. 2022.
    • APA

      Alves, C. O., & Soares, S. H. M. (2006). Existence and concentration of positive solutions for a class of gradient systems. Nonlinear Differential Equations and Applications : NoDEA, 12( Ja 2006), 437-457. doi:10.1007/s00030-005-0021-8
    • NLM

      Alves CO, Soares SHM. Existence and concentration of positive solutions for a class of gradient systems [Internet]. Nonlinear Differential Equations and Applications : NoDEA. 2006 ; 12( Ja 2006): 437-457.[citado 2022 jul. 02 ] Available from: http://dx.doi.org/10.1007/s00030-005-0021-8
    • Vancouver

      Alves CO, Soares SHM. Existence and concentration of positive solutions for a class of gradient systems [Internet]. Nonlinear Differential Equations and Applications : NoDEA. 2006 ; 12( Ja 2006): 437-457.[citado 2022 jul. 02 ] Available from: http://dx.doi.org/10.1007/s00030-005-0021-8
  • Source: Advanced Nonlinear Studies. Unidade: ICMC

    Subjects: EQUAÇÕES DIFERENCIAIS PARCIAIS ELÍTICAS, MÉTODOS VARIACIONAIS

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALVES, Claudianor Oliveira e SOARES, Sérgio Henrique Monari e YANG, Jianfu. On existence and concentration of solutions for a class of Hamiltonian systems in 'R POT.N'. Advanced Nonlinear Studies, v. 3, n. 2, p. 161-180, 2003Tradução . . Disponível em: http://dx.doi.org/10.1515/ans-2003-0201. Acesso em: 02 jul. 2022.
    • APA

      Alves, C. O., Soares, S. H. M., & Yang, J. (2003). On existence and concentration of solutions for a class of Hamiltonian systems in 'R POT.N'. Advanced Nonlinear Studies, 3( 2), 161-180. doi:10.1515/ans-2003-0201
    • NLM

      Alves CO, Soares SHM, Yang J. On existence and concentration of solutions for a class of Hamiltonian systems in 'R POT.N' [Internet]. Advanced Nonlinear Studies. 2003 ; 3( 2): 161-180.[citado 2022 jul. 02 ] Available from: http://dx.doi.org/10.1515/ans-2003-0201
    • Vancouver

      Alves CO, Soares SHM, Yang J. On existence and concentration of solutions for a class of Hamiltonian systems in 'R POT.N' [Internet]. Advanced Nonlinear Studies. 2003 ; 3( 2): 161-180.[citado 2022 jul. 02 ] Available from: http://dx.doi.org/10.1515/ans-2003-0201

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2022